MARTIN BOUNDARY FOR UNION OF CONVEX SETS
Artikel i vetenskaplig tidskrift, 2002

We study Martin boundary points of aproper subdomain in $\mathbb{R}^{n}$ , where $n$ $\geq 2$ , that can be represented as the union of open convex sets. Especially, we give acertain sufficient condition for aboundary point to have exactly one (minimal) Martin boundary point.

Författare

Kentaro Hirata

Torbjörn Lundh

Göteborgs universitet

Chalmers, Institutionen för matematik

京都大学数理解析研究所, Potential Theory and Related Topics

Vol. 1293 1-14

Ämneskategorier

Matematisk analys